# SDR ABXA010874

- Difficulty date: May 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 66,884 hours, 62,423 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S MAP LIGHT SPARKED WHEN MOVED LENS BALL.  REPLACED RHEOSTAT ON CAPTAIN'S MAP LIGHT IAW DC-9 MM 33-10-00.
